MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK A/R VAR/VAL 1 LONG COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK A/R VAR/VAL 1 LONG COBALT CHROME; HIP COMPONENT
Model Number PHAC1224
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, dislocation/subluxation.Side: l.Revision njr: 2865282.Gender: f.Explanted: femoral stem.

Brand Name
PROFEMUR® NECK A/R VAR/VAL 1 LONG COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18796275
Report Number3010536692-2024-00106
Device Sequence Number20631174
Product Code JDL
UDI-Device IdentifierM684PHAC12241
UDI-PublicM684PHAC12241
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHAC1224
Device Catalogue NumberPHAC1224
Device Lot Number1695076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Initial Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale